# SDR NACA202307180001

- Difficulty date: July 12, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEN DRIVE, STATUS MESSAGE DURING LANDING ROLLOUT. MESSAGE CLEARED ITSELF AFTER AROUND 15 SECONDS. PERFORMED BPCU BITE TEST PER AMM 24-22-00, PERFORMED RIGHT ENG GROUND IDLE RUN PER 71-00-00 OPS CHECKS GOOD.
